# SDR 2010FA0001252

- Difficulty date: September 17, 2010
- Submitted: December 17, 2010
- Operation: General aviation
- Aircraft: N6827L
- Make and model: Cessna 340A
- Aircraft serial: 340A1219
- Engine: Cont TSIO520NB
- Engine time: 2,534 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: A

## Discrepancy

ENGINE SN 51773 WAS O/H UNDER WO 41675 ON 7/02/2010 AND INSTALLED IN POS 2.  ACFT WAS OPERATED NORMALLY WITHOUT ANY INCIDENTS.  ON 9/17/2010 THE ACFT RECEIVED A THOROUGH PREFLIGHT INSP ALONG WITH ENGINES RUN UP WITH NO DISCREPANCIES NOTED.  20 MINUTES AFTER TAKEOFF, THE ACFT HAD A CATASTROPHIC ENGINE FAILURE OF THE NR 2 ENGINE (SN 519773). NO OIL RESIDUE WAS NOTED ON THE ENGINE NARCELLE.  ENGINE WAS REMOVED AND SENT FOR INSP.  THE CREW THAT OPERATED THE ACFT INFORMED OF 2 QT OIL CONSUPTION ON THE NR 2 ENGINE.
